Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Increased heart beat rate after taking Carafate with cool water. Cause?

Hello, I have recently been put on Carafate and Prilosec . I also have anxiety and take Valium 5mg prn. When,i take my Carafate with cool water, my heart pounds. It is typically under 100 bpm(94) however it is very noticeable that it is pounding. After about 10 to 15 minutes it slows back down. What do you think is causing this?
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hi Julie,
Thanks for posting your query.
This type of poundinding heart rate is unexpected with Carafate, there is a possibility that this feeling is the result of Prilosec(Omeprazole) side effects which is also not a common place.
I would advise you to get examined by your physician at the time of episode and to find out a cause.
Hope I have answered your query.
If you have any questions I will be happy to answer.
Please close the query if you have no other questions.
Wish you a good health.
Answered: Sun, 28 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor